Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Dizziness, nausea, headaches, red spots on soft palate of mouth. Cause of worry?

I have been dealing with some health issues over the past 4 months. Ive had unexplained dizziness nausea and headaches that last for weeks. I had a MRI done and everything came back normal. The only thing they told me was that I have cysts in my sinuses and that could not be the cause. I recently noticed three distinctive red spots on the soft palate of the roof of my mouth. I am a former smoker, I smoked for 16 years. Should I be concerned? Is there a possibility that these are all connected or no?
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Oct 2013
hello dear
thanks for your query at HCM.
dizziness, nausea and headache are one other related to sinus problem.
if there is any sinus infection it would produce those above mentioned symptoms.
Red spots on soft palate are not related to these other symptoms you have mentioned.
My recommendation would be get examined by ent specialist for sinus cyst and red spots on soft palate for further investigation and management.
Answered: Tue, 29 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor